# SDR 2001UALA01773

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 37,872 hours, 14,211 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Kinked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE MAIN HYDRAULIC SUPPLY LINE, FROM FIREWALL TO RIGID LINES FOUND TWISTED AND KINKED WITH APPROXIMATELY 3/4  TWIST AND COLLAPSED BENEATH SHIELDING.  REPLACED HYDRAULIC SUPPLY LINE.
